# SDR ASAA0340343

- Difficulty date: November 14, 2003
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: 65C313077
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING SI CHECK, FOUND LEFT ELEVATOR HINGE FITTING WORN AT STAB STA 213.43.  REPAIRED IAW EA.  (M)
